Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

High BP, dizziness, lightheadedness. On azor and busperine. Sufficient?

I just started taking azor(5/20) for high blood pressure which averages 139/80. I also take 200 mg of zoloft a day and 20 mg of busperine. I am taking xanax for the next few days because I just upped my other dosages. Took my first azor yesterday(1/29). I feel a little lightheaded and dizzy, faster heartbeat and more anxiety. Is this normal? Will it go away? Is this combination of meds safe?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Dec 2012
Hello Steve,

From your description you are most likely experiencing less serious side effects of azor (amlodipine / olmesartan 5/20). Make sure you control your BP again ( High BP can also cause those symptoms). The other medications are antidepressants and anxiolytics ( could also have side effects but hardly in your case since you seemingly have been taking them already). Drug interactions can result to some side effects ( do not have reliable information on that).
Get emergency medical help if you have any of these signs of an allergic reaction while taking amlodipine / olmesartan: hives; difficulty breathing; swelling of your face, lips, tongue, or throat (apparently this is excluded since you have not presented with any of those after taking first dose).

Call your doctor right away if you have muscle pain, tenderness, or weakness especially if you also have fever, nausea or vomiting, and dark colored urine (these are rare conditions).
Call your doctor at once if you have any other serious side effects, such as:
- feeling like you might pass out;
- swelling in your hands or feet, rapid weight gain;
- pounding heartbeats or fluttering in your chest;
- urinating less than usual or not at all;
- jaundice (yellowing of the skin or eyes); or
- chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling.
Less serious side effects include:
- dizziness, drowsiness;
- flushing (warmth, redness, or tingly feeling);
- hair loss; or
- mild skin rash or itching.
The less side effects you can continue taking your medications without calling your doctor. They will sub side ones you get use to the medication. If they do persist your doctor can assist you with symtomatic treatment.

Hope this helped
Answered: Thu, 7 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor